PMO OpenIR  > 期刊(老文献)
A MODEL OF THE GALACTIC-CENTER WITH MAGNETIC MONOPOLES
WANG DY ; PENG QH ; CHEN TY
1986
Source PublicationASTROPHYSICS AND SPACE SCIENCE
ISSN0004-640X
Volume118Issue:1-2Pages:379-382
Subject Area天文和天体物理
Document Type期刊论文
Identifierhttp://libir.pmo.ac.cn/handle/332002/8646
Collection期刊(老文献)
Recommended Citation
GB/T 7714
WANG DY,PENG QH,CHEN TY. A MODEL OF THE GALACTIC-CENTER WITH MAGNETIC MONOPOLES[J]. ASTROPHYSICS AND SPACE SCIENCE,1986,118(1-2):379-382.
APA WANG DY,PENG QH,&CHEN TY.(1986).A MODEL OF THE GALACTIC-CENTER WITH MAGNETIC MONOPOLES.ASTROPHYSICS AND SPACE SCIENCE,118(1-2),379-382.
MLA WANG DY,et al."A MODEL OF THE GALACTIC-CENTER WITH MAGNETIC MONOPOLES".ASTROPHYSICS AND SPACE SCIENCE 118.1-2(1986):379-382.
Files in This Item:
File Name/Size DocType Version Access License
1986010A MODEL OF TH(286KB) 开放获取LicenseView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[WANG DY]'s Articles
[PENG QH]'s Articles
[CHEN TY]'s Articles
Baidu academic
Similar articles in Baidu academic
[WANG DY]'s Articles
[PENG QH]'s Articles
[CHEN TY]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[WANG DY]'s Articles
[PENG QH]'s Articles
[CHEN TY]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: 1986010A MODEL OF THE GALACTIC-CENTER WITH MAGNETIC MONOPOLES.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.